Comprehensive analysis of a new fuzzy rule interpolation method

Tikk, D. and Baranyi, Péter Zoltán (2000) Comprehensive analysis of a new fuzzy rule interpolation method. IEEE Transaction on Fuzzy Systems (Vol. 8). pp. 281-296.

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Anna Karola Szemereki
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20
URI: http://eprints.sztaki.hu/id/eprint/4287

Update Item Update Item